M4 is regular-closed

Yutaro Himeki, Yutaka Ishii

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

For each , we investigate a family of iterated function systems which is parameterized by a common contraction ratio <![CDATA[$s\in \mathbb{D}^{\times }\equiv \{s\in \mathbb{C}:0<|s| and possesses a rotational symmetry of order . Let be the locus of contraction ratio for which the corresponding self-similar set is connected. The purpose of this paper is to show that is regular-closed, that is, holds for . This gives a new result for and a simple geometric proof of the previously known result by Bandt and Hung [Fractal -gons and their Mandelbrot sets. NonlinearityA 21 (2008, 2653-2670] for .

Original languageEnglish
Pages (from-to)213-220
Number of pages8
JournalErgodic Theory and Dynamical Systems
Volume40
Issue number1
DOIs
Publication statusPublished - Jan 1 2020

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'M4 is regular-closed'. Together they form a unique fingerprint.

Cite this